Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Polynomial dominants

Author: Paul Civin
Journal: Bull. Amer. Math. Soc. 52 (1946), 352-356
MathSciNet review: 0015546
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Paul Civin, Fourier coefficients of dominant functions, Duke Math. J. 13 (1946), 1–7. MR 15545
  • 2. G. H. Hardy and J. E. Littlewood, Notes on the theory of series (XIX): A problem concerning majorants of Fourier series, Quart. J. Math. Oxford Ser. vol. 6 (1935) pp. 304-315.
  • Dunham Jackson, The theory of approximation, American Mathematical Society Colloquium Publications, vol. 11, American Mathematical Society, Providence, RI, 1994. Reprint of the 1930 original. MR 1451140
  • 4. J. Marcinkiewicz and A. Zygmund, Mean values of trigonometric polynomials, Fund. Math. vol. 28 (1937) pp. 131-166.

Additional Information